Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

nalafray

Member
  • Total Reviews

    0
  • Content Count

    17
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About nalafray

  • Rank
    New Member

Profile Information

  • Gender
    Female
  • Location
    South Carolina

Recent Profile Visitors

691 profile views
  1. Ah I'm so happy! Only one week left of this torture. Torture that's totally been worth it so far though :] I did something bad though..I went tanning a few times but I only got a little red from the heat and tanned nicely because of my cherokee background. Don't recommend it though. My face is completely clear, besides the red marks on my neck and sides of my jaw and a few around my mouth. I went out for the first time with absolutely NO makeup on yesterday, and it felt great. I have so much mor
  2. Oh gosh im so sorry for the last reply Thanks for the advice though! I think it may have been IBS, but it did get better after the antibiotics. I read they can cause increased pressure in your brain while your on roaccutane which is probably why your doctor didn't put you on them, smart idea haha. Good luck with the rest of your course :]
  3. I think you're definitely a candidate for Accutane because acne like that will leave serious scarring if not treated quickly. If you really wanna go on it you need to push your derm..he may try to put you on antibiotics or topicals like mine did (but i had tried these things before) so I told him I was really ready to get rid of it for good and he put me on it. Just tell him what you want. Good luck! also, I dont know who posted about it but I have high deductible insurance too =[ it doesnt pay
  4. I'm at almost the exact same week as you two! I also have lots of red marks and my derm also told me they will continue to disappear even after you go off Accutane. Lots of people see the biggest improvement in red marks during their last month/few weeks. Best advice is just to wait it out and hey, red marks are better than having acne anyway
  5. Geez..only a month and a half left on this stuff! Super happy my face is completely clear, with the exception of some baddd scars. =[ My back though..not so good. I got two new pimples, but at least they werent cysts, and at my last derm visit he prescribed zythromax to help heal my back. The medicine is rough and it makes me feel realllly sick sometimes. Also, the birth control i've been taking has started making me feel nauseous. I can't wait til this is all over, but I'm SO scared it will c
  6. nalafray

    End of Month 4

    I'm over halfway :] My skin is still annoying, but I look back on how bad it was 4 months ago and I'm SO THANKFUL for the improvement. Much more self confidence. I think what makes me feel so bad right now is that im ghostly pale! In the summer ill feel better and the scars wont show as much cause ill be tanner, hopefully! My back had a breakout a few weeks ago with about 5 cysts, I was so upset. It has cleared nicely though but of course, scars left everywhere. I hate that I have a few scars o
  7. I called him and he said stop until it "calms down" and use hydrocortizone creme. Thanks for the help! I hate going off it because even though I know it stays in you for months I feel like I'm not being treated or something
  8. I was off it for a few days when this started while I was waiting to get my prescription =/ Could 3 days off have caused a reaction or something?
  9. I am in month 4 of my accutane treatment and have never had a rash until about a week ago. It started with a few itchy small red bumps on my wrist. My dose was raised last month but I did fine after that. Theres about 5 on my stomach, 10 on each forearm, a few on the hands, and some appeared on my neck and ankles this morning. Im freaking out..what could this be? I use lotionb on my entire body. I havent changed anything I've been using..I just dont know. Anything I can put on them? I feel so
  10. I've been on Accutane (Claravis 40mg per day for 3 months) and it has cleared almost all the acne on my face and moston my back but is leaving SUPER bad scarring. My back especially because if the scarring was gone I would feel comfortable wearing a tank top and if the scarring on my face was gone I wouldnt even have to wear makeup =/ Anything I could put on my back especially that wouldnt aggrivate acne that is still trying to clear up but would get rid of the scarring? My face has less severe
  11. Hey everyone im on 40mg of claravis per day and im one week into my second month! So far the side effects have been horrible and my acne hasnt cleared that much..i think i am experiencing the IB on my back right now :[ For those of you on 40mg a day..will they up my dose eventually? And does it cost a lot more for more mg? Im paying with no insurance ;[ I love reading all your posts, it gives me hope!
  12. Hi! I'm 18 and just started my second month of accutane too :] So far the side effects arent too bad..just the horrible dry lips like you said. Are they upping your dose for month 3? I want to up mine (which is 40mg of claravis per day) just to hopefully clear this up faster but I didn't know if that would be ok.
  13. I do the same thing stevie4411 does, Walgreens is really the cheapest place to buy it, uset he membership discount. Especially since my insurance isnt covering it -_- Good luck!
×